Couldn't find what you looking for?

TRY OUR SEARCH!

I am taking bactrim 2nd day now. Feel horrible however symptoms of otitis if that is correct are fading slowly. Am I to expect to feel so bad on this antibiotioc? Severely Tired nausea headache

Loading...

Hi, why are you taking Bactrim? Did your doctor prescribe it for you? I know when i took antibiotics i would get diarrhea for the first phew days. But i didnt experience nausea and tiredness as you mentioned. Im just assuming that if you are taking antibiotics you are fighting against a infections somewhere in your body, so that might be causing headaches and nausea. Your body is now fighting the infection. You might want to consider geting some rest while antibiotics do the job.
Reply

Loading...

taking it for uti /std that is umknown as all tests have come neg however symptoms were pain in testes and urethra
Reply

Loading...

how long for bactrim to leave the system so tests will work all tests have been neg so far
Reply

Loading...

The life of Bactrim is usually 12 hours. So your system should be clear of it in 3 days after you stop taking it.
Reply

Loading...